# SDR JJBA2010321081

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 26,463 hours, 36,904 cycles
- Engine: Pwa PW123
- System (JASC): 3340 · Exterior Lighting
- Part: Brake Assy
- Part number: 21599
- Part serial: 4003P
- Condition: Leaking
- Location: Mlg
- Part time: 19,522 hours, 27,046 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, AIRCREW NOTICED THE "MASTER CAUTION" ILLUMINATED WITH NR2 HYD PUMP CAUTION LIGHT.  THEY ALSO NOTICED THE NR 1 AND NR 2 HYD QUANTITIES WERE LOST.  AIRCREW SHUTDOWN ENGINES IAW CHECKLIST.  MX CREW NOTICED THE NR 2 BRAKE LEAKING IN EXCESS.  THEY R & R THE NR 2 BRAKE ASSY, SERVICED THE ACFT NR1 AND NR2 HYD SYS, PERFORMED LEAK AND OPS CHECK OF THE NR 2 BRAKE ASSY AND SYS CHECKED SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
